PDA

View Full Version : Epidural Lipomatosis



Razzleberry
09-22-2007, 06:54 PM
Has anyone heard of epidural lipomatosis? Does anyone have it? An MRI for my herniated disk shows this and from my reading it is a result of too much prednisone. It means fat around the spinal cord ...and in my case is causing a numb left foot ...could progress so says orthopedic guy. So I'm wondering ...do any of you have it too? Do you know how to get rid of said fat? Do you know/think this is serious? I'm seeing rheumy on Wed so will update you guys then but I'd be interested in your take on it all.
Thanks a bunch.

hatlady
09-23-2007, 03:49 PM
Oh my goodness Mrs M! I haven't heard of it, but do hope you'll be feeling better soon.

Sending some gentle hugs and warm thoughts. Dreadful when the "cure" causes as many problems as it treats.....

Pretti in Pink
09-24-2007, 02:42 PM
Isn't that the truth Hatlady!

MrsMurdena, please update up on this as I am interested in hearing more- this sounds like a new side effect.